# SDR AMTA200600690

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT FWD GALLEY.  REMOVED AND REPLACED FWD GALLEY LIGHT STRIP, OPS CHECK NORMAL IAW MM.  (K)
